# SDR CALA2025103110779

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 2 Slat
- Component: Slat, Boeing
- Component part number: 114A80213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NR 2 SLAT LOWER SURFACE CRACKED AT ACTUATOR ATTACH POINT.    COMPLETED INSTALLATION OF REPAIR PARTS, DOUBLER AND FILLER IAW SRM 57-42-01-2R8, FIG 202, SHEET 2.
